RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2013, Volume 4, Number 1, Pages 46–53 (Mi emj113)  

This article is cited in 8 scientific papers (total in 8 papers)

Description of interpolation spaces for general local Morrey-type spaces

V. I. Burenkovab, D. K. Darbayevab, E. D. Nursultanovcd

a Cardiff School of Mathematics, Cardiff University, Cardiff, UK
b Faculty of Mechanics and Mathematics, L. N. Gumilyov Eurasian National University, Astana, Kazakhstan
c Lomonosov Moscow State University (Kazakhstan branch), Astana, Kazakhstan
d L. N. Gumilev Eurasian National University, Astana, Kazakhstan

Abstract: We consider the real interpolation method and prove that for general local Morrey-type spaces, in the case when they have the same integrability parameter, the interpolation spaces are again general local Morrey-type spaces with appropriately chosen parameters.

Keywords and phrases: Morrey spaces, general local Morrey-type spaces, interpolation theorems.

Full text: PDF file (474 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 42B35, 46E30, 47B38, 46B70
Received: 17.12.2012
Language:

Citation: V. I. Burenkov, D. K. Darbayeva, E. D. Nursultanov, “Description of interpolation spaces for general local Morrey-type spaces”, Eurasian Math. J., 4:1 (2013), 46–53

Citation in format AMSBIB
\Bibitem{BurDarNur13}
\by V.~I.~Burenkov, D.~K.~Darbayeva, E.~D.~Nursultanov
\paper Description of interpolation spaces for general local Morrey-type spaces
\jour Eurasian Math. J.
\yr 2013
\vol 4
\issue 1
\pages 46--53
\mathnet{http://mi.mathnet.ru/emj113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3118890}
\zmath{https://zbmath.org/?q=an:1277.42026}


Linking options:
  • http://mi.mathnet.ru/eng/emj113
  • http://mi.mathnet.ru/eng/emj/v4/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. II”, Eurasian Math. J., 4:1 (2013), 21–45  mathnet  mathscinet  zmath
    2. W. Sickel, “Smoothness spaces related to Morrey spaces — a survey. II”, Eurasian Math. J., 4:1 (2013), 82–124  mathnet  mathscinet  zmath
    3. T. V. Tararykova, “Comments on definitions of general local and global Morrey-type spaces”, Eurasian Math. J., 4:1 (2013), 125–134  mathnet  mathscinet  zmath
    4. V. I. Burenkov, E. D. Nursultanov, D. K. Chigambayeva, “Description of the interpolation spaces for a pair of local Morrey-type spaces and their generalizations”, Proc. Steklov Inst. Math., 284 (2014), 97–128  mathnet  crossref  crossref  isi  elib  elib
    5. E. Nakai, T. Sobukawa, “$B_w^u$-function spaces and their interpolation”, Tokyo J. Math., 39:2 (2016), 483–516  crossref  mathscinet  zmath  isi  scopus
    6. E. Nursultanov, M. Ruzhansky, S. Tikhonov, “Nikolskii inequality and Besov, Triebel-Lizorkin, Wiener and Beurling spaces on compact homogeneous manifolds”, Ann. Scuola Norm. Super. Pisa-Cl. Sci., 16:3 (2016), 981–1017  mathscinet  zmath  isi
    7. M. Ruzhansky, D. Suragan, N. Yessirkegenov, “Hardy-Littlewood, Bessel-Riesz, and fractional integral operators in anisotropic Morrey and Campanato spaces”, Fract. Calc. Appl. Anal., 21:3 (2018), 577–612  crossref  mathscinet  isi  scopus
    8. E. D. Nursultanov, V. I. Burenkov, D. K. Chigambaeva, “Marcinkiewicz-type interpolation theorem and estimates for convolutions for Morrey-type spaces”, Eurasian Math. J., 9:2 (2018), 82–88  mathnet  mathscinet  isi
  • Eurasian Mathematical Journal
    Number of views:
    This page:310
    Full text:123
    References:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019